Alert archive / Kentucky / Tornado Warnings in 2015
Tornado Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Dec 23, 2015, 8:12 PM EST for Campbell County, Pendleton County, Kentucky. It was in force for 6 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 8:12 PM EST (01:12 UTC)
- Expired
- Dec 23, 2015, 8:18 PM EST
- In force
- 6 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Campbell County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 8:12 PM EST | TSTM WND GST 56 | 4 Wnw Falmouth, KY | |
| Dec 23, 8:12 PM EST | TORNADO | 4 N Falmouth, KY | A CONFIRMED EF1 TORNADO REMOVED THE ENTIRE ROOF FROM A METAL BARN ON ASHCRAFT ROAD. ALSO A DOCK WAS PULLED FROM ITS ANCHOR. |
| Dec 23, 8:13 PM EST | TORNADO | 4 Nne Falmouth, KY | A CONFIRMED EF1 TORNADO CAUSED DAMAGE AT THE INTERSECTION OF ROUTE 609 AND DAVIS ROAD. ONE BARN WEST OF ROUTE 609 WAS DESTROYED AND A TREE APPROXIMATELY 20 INCHES IN DIAMETER IMMEDIATELY EAST OF THE ROAD WAS SNAPPED AT THE TRUNK AND FELL AGAINST A RESIDENCE. A |
| Dec 23, 8:14 PM EST | TORNADO | 6 Nne Falmouth, KY | CONFIRMED EF1 TORNADO SNAPPED NUMEROUS TREES ALONG DAVIS ROAD. THE ROOF WAS PARTIALLY REMOVED FROM A RESIDENCE AT THE INTERSECTION OF ROUTE 159 AND DAVIS ROAD. SECTIONS OF METAL FENCING FROM A HORSE CORRAL WERE LIFTED AND CARRIED APPROXIMATELY 50 YARDS. |
| Dec 23, 8:16 PM EST | TORNADO | 6 E Butler, KY | CONFIRMED EF1 TORNADO LIFTED AND DESTROYED A CAMPER AT THE INTERSECTION OF HICKORY GROVE ROAD AND ROUTE 10. THERE WAS ALSO MINOR STRUCTURAL DAMAGE AT TWO NEARBY MOBILE HOMES. THIS DAMAGE CONSISTED OF GARAGE DOORS BLOWN INWARD AND SOME ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 4:17 PM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
018
WFUS51 KILN 240112
TORILN
KYC037-191-240145-
/O.NEW.KILN.TO.W.0017.151224T0112Z-151224T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
* UNTIL 845 PM EST.
* AT 812 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO NEAR BUTLER...OR ABOUT 5 MILES NORTH OF
FALMOUTH...MOVING NORTHEAST AT 65 MPH. IN ADDITION TO A
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT
LINE WINDS.
* LOCATIONS IMPACTED INCLUDE...
BUTLER...MENTOR...GENE SNYDER AIRPORT AND MOUNT AUBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3870 8444 3880 8445 3880 8442 3882 8442
3886 8435 3889 8424 3881 8424 3881 8423
3870 8422 3869 8434
TIME...MOT...LOC 0112Z 246DEG 57KT 3876 8431
TORNADO...RADAR INDICATED
$$
HATZOS1 follow-up statement
461
WWUS51 KILN 240118
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 PM EST WED DEC 23 2015
KYC037-191-240128-
/O.CAN.KILN.TO.W.0017.000000T0000Z-151224T0145Z/
PENDLETON KY-CAMPBELL KY-
818 PM EST WED DEC 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN PENDLETON AND SOUTHERN
CAMPBELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. ANOTHER TORNADO WARNING
REMAINS IN EFFECT FOR CLERMONT...BROWN AND BRACKEN COUNTIES.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3870 8444 3880 8445 3880 8442 3882 8442
3886 8435 3889 8424 3881 8424 3881 8423
3870 8422 3869 8434
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Dec 23, 7:01 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Dec 23, 7:01 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 701 PM EST WED DEC 23 2015 .SYNOPSIS... A LINE OF SHOWERS AND STORMS WILL MOVE THROUGH THE REGION THIS EVENING. A WEAKENING COLD FRONT WILL MOVE THROUGH TOMORROW MORNING...STALLING SOUTHEAST OF THE AREA BY THURSDAY EVENING. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH EARLY NEXT WEEK WITH ADDITIONAL CHANCES FOR RAIN DEVELOPING OVER THE WEEKEND AS THE FRONT MOVES NORTH. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... INITIAL LINE OF STORMS HAS WEAKENED CONSIDERABLY AS IT HAS CONTINUE EAST INTO CENTRAL OHIO. NEXT WAVE OF STORMS IS HEADING INTO THE SOUTHWEST PART OF THE FORECAST AREA. APPEARS THAT MORE ROBUST CONVECTION WILL AFFECT THE SOUTHERN AND POSSIBLY EASTERN COUNTIES THROUGH MIDNIGHT. PARAMETERS STILL LOOK REASONABLY FAVORABLE FOR A SEVERE THREAT WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. A TORNADO CANNOT BE RULED OUT GIVEN SHEAR PROFILES. CLOUDS SHOULD START TO DIMINISH IN THE LATTER PART OF THE NIGHT. TEMPERATURES WILL BE NON DIURNAL TONIGHT...STAYING STEADY OR RISING FOR THE FIRST PART OF THE TONIGHT BEFORE FALLING OFF AT THE END. A LARGE TEMPERATURE GRADIENT SHOULD EXIST AT THE END OF TONIGHT WITH LOWS IN THE NW COUNTIES IN THE MID 40S AND THE UPPER 50S IN THE SE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... OTHER THAN A LINGERING SLIGHT CHANCE OF A SHOWER IN THE EXTREME SOUTHEAST COUNTIES TOMORROW MORNING. THURSDAY SHOULD BE DRY. A MIX OF CLOUDS AND SUN SHOULD ALLOW TEMPERATURES TO REMAIN WELL ABOVE NORMAL WITH HIGHS REACHING THE MID 50S IN THE NORTHWEST AND THE MID 60S ACROSS THE SOUTH. WITH HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES TOMORROW INTO THURSDAY NIGHT THE FRONT IS SHUNTED SOUTH OF THE REGION. THERE IS A WIDE RANGE IN MODEL SOLUTIONS FOR LATE THURSDAY NIGHT INTO FRIDAY IN HOW QUICKLY THE PCPN RETURNS INTO THE FA. THE GFS AND CANADIAN KEEP THE FA DRY THURSDAY NIGHT...WHILE THE NAM AND ECMWF BRING SOME LIGHT PCPN IN NRN KY. THE ECMWF AND CANADIAN THEN LIFT THE PCPN OVER THE FA FRIDAY...WHILE THE GFS AND NAM KEEP IT SOUTH OF THE REGION. LEANED TOWARDS THE GFS SOLUTION SINCE IT IS THE MOST CONSISTENT...DID ADD A CHANCE OF PCPN IN THE SOUTH TO COVER THE OTHER SOLUTIONS. ANOTHER WARM DECEMBER DAY IS FORECAST FOR CHRISTMAS. HIGHS RANGING FROM THE MID 50S TO MID 60S. RECORD HIGH MINIMUM TEMPERATURES MAY ALSO BE THREATENED AT TIMES. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A VERY ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD WITH A COUPLE ROBUST SYSTEMS MOVING THROUGH THE REGION. A WARM FRONT WILL LIFT NORTHWARD THROUGH THE AREA SATURDAY MORNING ALONG WITH STRONG WAA AND ISENTROPIC LIFT. MOISTURE TRANSPORT WILL BE IMPRESSIVE SATURDAY INTO SUNDAY THANKS TO A 40 TO 50 KT LLJ ADVECTING IN UPPER 50S TO LOWER 60S DEW POINTS. GIVEN THAT THE AXIS OF STRONGEST MOISTURE TRANSPORT WILL BE ORIENTED ALONG THE FRONT...EXPECT COPIOUS AMOUNTS OF MOISTURE. PWATS SATURDAY INTO SUNDAY WILL LIKELY INCREASE TO OVER 1.5 INCHES ACROSS OUR ENTIRE CWA. NAEFS PWAT STANDARDIZED ANOMALIES WITHIN THE ILN CWA ARE FORECAST TO EXCEED 3 SIGMAS AND THE MAJORITY OF THE CWA WILL ALSO FALL WITHIN THE NAEFS MAXIMUM PWAT PERCENTILES FOR LATE DECEMBER...NEEDLESS TO SAY A VERY IMPRESSIVE MOISTURE SIGNAL FOR THIS TIME OF YEAR. FOCUS FOR THE HEAVIEST SHOWERS WILL BE MAINLY ALONG THE WARM FRONT AS IT LIFTS FROM SOUTH TO NORTH ON SATURDAY. THE FRONT WILL THEN STALL JUST NORTHWEST OF THE ILN CWA SATURDAY NIGHT...AND DROP BACK SOUTHEASTWARD AS A COLD FRONT ON SUNDAY. MUCAPES WILL BE A FEW HUNDRED J/KG AND FORECAST SOUNDINGS SUPPORT A CHANCE OF THUNDER UNTIL THE COLD FRONT PUSHES THROUGH. LOCALIZED FLOODING AND LATER ON SOME RIVER FLOODING WILL BE POSSIBLE GIVEN THE PROLONGED PERIOD OF ANOMALOUSLY HIGH MOISTURE. MUCH COLDER /BUT STILL ABOVE NORMAL/ AND DRIER AIR WILL STREAM IN BEHIND THE FRONT SUNDAY NIGHT. CANNOT RULE OUT A LIGHT RAIN/SNOW MIX IN THE FAR NORTH EARLY MONDAY MORNING BEFORE TEMPERATURES WARM AND SUPPORT A CHANGEOVER TO RAIN DURING THE DAY MONDAY. AS THE GFS/ECMWF BEGIN TO DIVERGE ON MONDAY HAVE GONE WITH A BLEND OF THE TWO FOR THE REMAINDER OF THE EXTENDED PERIOD. A SURFACE LOW WILL DEVELOP OVER THE SOUTHERN PLAINS AND LIFT INTO THE OHIO VALLEY MONDAY INTO TUESDAY. ANOTHER SIGNIFICANT PUSH OF MOISTURE WILL ALLOW FOR MORE WIDESPREAD SHOWERS ACROSS THE AREA MONDAY AND MONDAY NIGHT. SEEING VERY LITTLE IF ANY ELEVATED INSTABILITY SO DO NOT EXPECT ANY THUNDER WITH THIS SYSTEM. THEN GENERALLY SLIGHT CHANCE POPS FOR TUESDAY INTO WEDNESDAY AS WEAK DISTURBANCES MOVE THROUGH...WITH SOME LIGHT SNOW SHOWERS POSSIBLE TUESDAY NIGHT. TEMPERATURES WILL START OFF WELL ABOVE NORMAL ON SATURDAY WITH RECORD HIGHS CERTAINLY POSSIBLE GIVEN A BROAD 925 MB TEMP ANOMALY ABOVE 2 SIGMAS SITTING OVER THE OHIO VALLEY. HIGH TEMPERATURES ON SATURDAY WILL LIKELY BE IN THE LOW 60S NORTH AND NEAR 70 IN THE SOUTH. WILL COOL BACK DOWN FOR THE REMAINDER OF THE PERIOD BUT STILL REMAIN ABOVE NORMAL FOR LATE DECEMBER. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SHOWERS AND STORMS WILL MOVE ACROSS THE TERMINALS DURING THE EARLY PART OF THE TAF PERIOD. THIS WILL BRING WINDS GUSTS AND POTENTIALLY IFR VISIBILITIES. ONCE THIS MOVES THROUGH IT APPEARS THAT LOWER CLOUDS WILL SCATTER ALLOWING CONDITIONS TO BE VFR. HOWEVER THERE IS SOME CHANCE THAT THERE COULD BE TEMPORARY MVFR CEILINGS OVERNIGHT. WINDS WILL GUST TO AROUND 30 KT IMMEDIATELY BEHIND THE RAIN. THE WINDS WILL SLOWLY VEER AND WEAKEN AFTER 06Z. HIGH PRESSURE WILL BUILD IN THURSDAY WHICH WILL ALLOW WINDS TO BACK WITH SPEEDS LESS THAN 10 KT. CONDITIONS WILL REMAIN VFR WITH JUST SOME CIRRUS. OUTLOOK... MVFR CONDITIONS LIKELY WITH IFR CONDITIONS POSSIBLE FRIDAY NIGHT INTO MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS/SITES NEAR TERM... SHORT TERM...SITES LONG TERM...KURZ AVIATION...
Hazardous weather outlook, Dec 23, 8:03 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 803 PM EST WED DEC 23 2015 KYZ090>100-OHZ026-035-043>046-051>056-061>065-071>074-077>082-088- 250115- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-MONTGOMERY-GREENE- FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 803 PM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. DAMAGING WIND GUSTS ARE THE PRIMARY EXPECTED SEVERE WEATHER THREAT...BUT THERE COULD ALSO BE A CHANCE FOR TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RIVER FLOODING POTENTIAL WILL INCREASE OVER THE WEEKEND AND INTO EARLY NEXT WEEK...AS SEVERAL PERIODS OF PERSISTENT RAINFALL ARE EXPECTED TO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-066-073>075-080-KYZ089-OHZ034-042-060-070-250115- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-MERCER-DARKE-PREBLE-BUTLER- 803 PM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RIVER FLOODING POTENTIAL WILL INCREASE OVER THE WEEKEND AND INTO EARLY NEXT WEEK...AS SEVERAL PERIODS OF PERSISTENT RAINFALL ARE EXPECTED TO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Dec 23, 6:50 PM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 4 WSW LEBANON 39.42N 84.28W
12/23/2015 WARREN OH LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
SBAKERLocal storm report, Dec 23, 6:53 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST KOXD OXFORD MIAMI APT 39.50N 84.78W
12/23/2015 M59.00 MPH BUTLER OH AMATEUR RADIO
0500 PM TSTM WND DMG EATON 39.75N 84.63W
12/23/2015 PREBLE OH AMATEUR RADIO
ONE LARGE TREE KNOCKED DOWN.
0500 PM TSTM WND DMG CAMDEN 39.64N 84.65W
12/23/2015 PREBLE OH AMATEUR RADIO
LARGE TREE FELL ON HOUSE.
0523 PM TSTM WND DMG 4 NNW WEST MILTON 40.01N 84.37W
12/23/2015 MIAMI OH AMATEUR RADIO
BARN DESTROYED BY WIND.
0535 PM TSTM WND DMG 1 E CAMBRIDGE CITY 39.81N 85.15W
12/23/2015 WAYNE IN AMATEUR RADIO
ONE HEALTHY TREE UPROOTED
&&Local storm report, Dec 23, 7:01 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 6 SW BELLEFONTAINE 40.29N 83.82W
12/23/2015 LOGAN OH LAW ENFORCEMENT
LARGE TREE DOWN NEAR INTERSECTION OF TOWNSHIP RD. 30 AND
COUNTY ROAD 18. TIME ESTIMATED BY RADAR.
&&
KCLocal storm report, Dec 23, 7:16 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 5 SSE NEW MADISON 39.91N 84.68W
12/23/2015 PREBLE OH AMATEUR RADIO
HALF A BARN BLOWN DOWN AT MAPLE AND VICTORIA. TOP 4 FEET
OF A 2 FOOT TREE BROKEN.
&&
SBAKERLocal storm report, Dec 23, 8:04 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST KYMESO OWENTON 5E 38.55N 84.74W
12/23/2015 M75 MPH OWEN KY MESONET
KENTUCKY MESONET STATION MEASURED WIND GUST.
&&
KCLocal storm report, Dec 23, 8:10 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG 4 SE OWENTON 38.50N 84.79W
12/23/2015 OWEN KY LAW ENFORCEMENT
TREE BLOWN DOWN.
&&
SBAKERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:15 PM EST | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 45 min |
| Dec 23, 7:53 PM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 27 min |
| Dec 23, 8:02 PM EST | Tornado Warning | ILN | Campbell, Grant, Kenton, Pendleton | 15 min |
| Dec 23, 8:12 PM EST | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Mason, Pendleton | 48 min |
| Dec 23, 8:15 PM EST | Tornado Warning | ILN | Bracken, Pendleton | 14 min |
| Dec 23, 8:43 PM EST | Special Weather Statement | ILN | Owen, Robertson | 62 min |
| Dec 23, 9:14 PM EST | Special Weather Statement | ILN | Bracken, Lewis, Mason, Robertson | 46 min |
| Dec 23, 9:55 PM EST | Special Weather Statement | ILN | Lewis | 50 min |
Nearby
Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.